IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost periodicity of the inverse of a fundamental matrix


Author: A. M. Fink
Journal: Proc. Amer. Math. Soc. 27 (1971), 527-528
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1971-0269929-3
MathSciNet review: 0269929
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ X$ is the fundamental solution to $ X' = AX + XB$ with $ X,A$, and $ B$ almost periodic $ n \times n$ matrices, then $ {X^{ - 1}}$ is almost periodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0269929-3
Keywords: Fundamental solution, almost periodic
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society